# SDR USAA060333

- Difficulty date: February 22, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N778AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 41,342 hours, 41,342 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONDITIONED AIR CONNECTION CRACKED.  INSTALLED REPAIR DOUBLER AROUND GROUND AIR CONDITIONING ACCESS DOOR CUTOUT IAW TR 53-30-10, DEFECT SIZE:  1 INCH.
